CureZone   Log On   Join
gut issues and interfase
 
mm1045 Views: 695
Published: 10 years ago
 

gut issues and interfase


I decided to take the plunge and buy some Interfase by Klaire Labs. It is an enzyme supplement similar to Candex but with more enzymes (http://www.klaire.com/prod/proddetail.asp?id=K-INT-12). I started taking it for my oral thrush/yeast rashes. I'm not sure that I have intestinal candida though but I think it is in my throat as well. Anyways, it seemed to work great when I first started taking it, my thrush was clearing up pretty well for about the 1st 6 days and then I started getting stomach cramps, diarrhea and stomach rumbles every time I would take it. It was so bad that I had to stop taking it. I even tried taking just 1/3 of a capsule in some water and within minutes my stomach was gurgling and shortly after the diarrhea came back. I have been off of it for a day and a half and I am still suffering from diarrhea as a result. Has anyone else on here taken this or any of the enzymes in it individually and had similar effects? Does this sound like die-off or allergic reaction? I am quite disappointed because it really did seem like it was working at first. I wonder why the sudden change.

EDIT: I also forgot to mention, I was getting headaches while on it as well.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2022  www.curezone.org

1.593 sec, (1)